# SDR 96ZZZX4071

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69PB
- Make and model: Cessna 402B
- Aircraft serial: 402B1248
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN512A
- Condition: Broken
- Location: Nlg Link Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE NOSE LANDING GEAR LOWER ATTACH BOLT FOR DRAG LINK FOUND BROKEN.  INSPECTED OTHER 10 ACFT IN FLEET, NO OTHERS BROKEN OR DAMAGED.  SUBMITTER STATED IF UNDETECTED, NLG WILL COLLAPSE.
